# SDR SWAA2022042686103

- Difficulty date: March 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 ON ANGLE AT AIR CONDITIONING BAY (L/H SIDE ) 2022-158146 / [01] REMOVED AND REPLACED BRACKET ASSY AT PNEUMATIC DUCT BODY STATION 540 LT AIR CONDITIONING BAY IAW SRM 51-40-02-0G-0 SEE INDIVIDUALS SING-OFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
